MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 10ML LUER LOCK SYRINGE STERILE CONVENIENCE TRAY

SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 10ML LUER LOCK SYRINGE STERILE CONVENIENCE TRAY
Model Number P180010TU
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that during the 100% visual inspection process, several units were rejected for "particulate/material in the other category, suspended in solution or adhered to internal surface of container".This impacted four compounded lots.The particulate(s) were analyzed by the qc lab and determined to be a polyester fiber/natural fiber.
 
Additional Manufacturer Narrative
Based on the investigation performed, no abnormalities were identified in the batch manufacturing records or in the retained samples.The most probable contributing factors are associated with environmental and handling conditions, including the potential release of fibers and their adhesion to product surfaces.In addition, considering that the syringes are supplied sterile and empty, and that the reported contamination was identified in filled syringes, the exact stage at which the particulate matter was introduced cannot be determined with certainty.Both manufacturing-related and post-manufacturing handling conditions have been considered in the evaluation.As such, a definitive root cause could not be established, and it cannot be concluded whether the observed material originated during manufacturing or was introduced during subsequent handling or use.To further mitigate the potential risk and strengthen process controls, the following reinforcement actions have been taken: training has been conducted for all relevant personnel on proper cleanroom dressing procedures.Reinforcement of cleanroom gowning requirements through stricter sop enforcement, including personnel checks to ensure full compliance with protective clothing requirements.Replacement of current cleaning cloths with certified lint-free wipes for all equipment cleaning activities within controlled environments.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.

Brand Name
SOL-M
Common Device Name
SOL-M 10ML LUER LOCK SYRINGE STERILE CONVENIENCE TRAY
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago 
MDR Report Key25561754
Report Number3014312726-2026-00044
Device Sequence Number13285383
Product Code FMF
UDI-Device Identifier00810062434305
UDI-Public(01)00810062434305(10)04510043,04510073
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180010TU
Device Lot Number04510043, 04510073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown